# SDR SWAA2013100720837

- Difficulty date: October 1, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 47,196 hours, 27,485 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65468152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER SECTION REAR SPAR LOWER CHORD CRACKED AT BS 663 RBL 8.  REPAIRED CHORD IAW SRM.
